# SDR 95ZZZX4012

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13599
- Make and model: Cessna 172M
- Aircraft serial: 17262390
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18837
- Condition: Wear
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAMSHAFT WAS PURCHASED FROM AIR SUPPORT INTERNATIONAL, INC.  CAMSHAFT WAS OVERHAULED AT AIRCRAFT SPECIALTIES SERVICES FAA REPAIR STATION DD2R764K.  CAMSHAFT SHOWED SIGNS OF PREMATURE WEAR.  SUBMITTED BY EXECUTIVE FLYERS 141 SCHOOL LP8S302Q.
